MathSciNet Relay Station
MathSciNet bibliographic data
MR191998 (33 #225) 22.60
Hulanicki, A. Groups whose regular representation weakly contains all unitary representations. Studia Math. 24 1964 37–59.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement